Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 641276, 13 pages
Research Article

Global Convergence of a Modified Spectral Conjugate Gradient Method

1Department of Electronic Information Technology, Hunan Vocational College of Commerce, Hunan, Changsha 410205, China
2School of Mathematical Sciences and Computing Technology, Central South University, Hunan, Changsha 410083, China

Received 20 September 2011; Revised 25 October 2011; Accepted 25 October 2011

Academic Editor: Giuseppe Marino

Copyright © 2012 Huabin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huabin Jiang, Songhai Deng, Xiaodong Zheng, and Zhong Wan, “Global Convergence of a Modified Spectral Conjugate Gradient Method,” Journal of Applied Mathematics, vol. 2012, Article ID 641276, 13 pages, 2012. doi:10.1155/2012/641276